# SDR UALA2012072604066

- Difficulty date: July 25, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 56,052 hours, 6,507 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR FWD LAV BOTTOM WALL EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR, OPS CHECKED NORMAL.
